Entropy geometry and disjointness for zero-dimensional algebraic actions

Manfred Einsiedler, Thomas Ward

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We show that many algebraic actions of higher-rank abelian groups on zero-dimensional compact abelian groups are mutually disjoint. The proofs exploit differences in the entropy geometry arising from subdynamics and a form of Abramov-Rokhlin formula for half-space entropies.
Original languageEnglish
Pages (from-to)195-214
Number of pages20
JournalJournal für die reine und angewandte Mathematik (Crelles Journal)
Issue number584
Publication statusPublished - 2005

Cite this